# SDR SWAA2025012887175

- Difficulty date: January 17, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS ROW 14 ABC; ROW 14 DEF DON'T HAVE THE PRESENCE OF ONE-WAY TRAY TABLE LATCHES ON THE BACK OF THE EMERGENCY EXIT SEATS.  <[01] ALL STEPS COMPLETED REMOVED AND REPLACED SEAT ROW 14 E&F WITH ONE-WAY TRAY TABLE LACHES PAR CMM 25-21-45 REMOVED AND REPLACED SEAT ROW 14 B&C WITH ONE-WAY TRAY TABLE LACHES PAR CMM 25-21-45;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
